# SDR UALA2012090404981

- Difficulty date: September 3, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 46,706 hours, 12,056 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Pressure Sensor
- Part number: 38760354
- Part serial: 248
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR INOP.  REMOVED AND REPLACED APU INLET PRESSURE SENSOR P2 IAW AMM, OPS CHECKS NORMAL.
